# SDR F3LA2010043100399

- Difficulty date: April 24, 2010
- Submitted: May 1, 2010
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 21,469 hours, 10,442 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536734000000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE HEAVY MX NON-ROUTINE N00680. AFT CARGO PIT PANEL 162BF HAS AREAS OF DELAMINATION AROUND EDGE OF PANEL. FABRICATED PANEL IAW IRM 9701 REV G.
